# SDR ABXA000018

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217517
- Condition: Sticking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CAPTAIN'S CLEARVIEW WINDOW (EMERG EXIT) WOULD NOT OPEN INTERMITTENTLY.  CLEANED AND LUBRICATED MECHANISM.  OPS CHECKED  GOOD.
